# SDR CA040902009

- Difficulty date: August 2, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,542 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 01075H34879
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT, THE CREW HEARD A BANG AND THE PILOTS SIDE WINDSHIELD WAS CRACKED. THE CREW CONTINUED THE DECENT AND LANDED NORMALLY.
